# SDR MASA2013110567938

- Difficulty date: November 1, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 24,866 hours, 20,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EXTERIOR EMERGENCY LIGHT LENS DAMAGED.  R & R LENS.
